# SDR BJNA2016071100001

- Difficulty date: September 19, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Aircraft time: 56,277 hours, 35,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 22718
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EXIT LIGHTS NOT ILLUMINATING IN AFT GALLEY, R2, L2 AREAS.
